# SDR SIMA20160502002

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 29,150 hours, 24,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 110252
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTS INOPERATIVE FROM ROW 3A - 7A.  TROUBLE SHOT & FOUND SERVICE DOOR EXTERNAL EMER LIGHT SHORTED.  R & R SERVICE DOOR EXTERNAL EMER LIGHT IAW EMB 145 AMM 33-50-10-000-801 & 33-50-10-400-801.  ALSO FOUND NR 2 BATTERY POWER SUPPLY BAD R & R NR 2 BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04-000-801 & 33-50-04-400-801.  OPERATION CHECK GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 17641.
